# SDR DALA2025052704037

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR, EXTERIOR FUSELAGE SKIN, @ HOLE LOCATION 8QL HAS CORROSION ON THE AIRCRAFT SKIN. ( TASK CARD 5331-01297-01A ). REMOVED CORROSION, EVALUATED DAMAGE AREA, FOUND OUT OF LIMITS ON FWD PAX DOOR EXTERIOR FUSELAGE SKIN IAW A220 ASRP J51-21-06, J53-21-01. RESTORED FINISH AND ALL WORK ACCOMPLISHED IAW DELTA ERA 626002-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626002 ADDED FOR AC 8119. (LP# 0978138)
